TITLE

CYCLE REVERSALS IN ORIENTED PLANE QUADRANGULATIONS AND ORTHOGONAL PLANE PARTITIONS

AUTHOR(S)
Nakamoto, Atsuhiro; Watanabe, Mamoru
PUB. DATE
July 2000
SOURCE
Journal of Geometry;Jul2000, Vol. 68 Issue 1/2, p200
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Analyzes cycle reversals in oriented plane quadrangulations and orthogonal plane partitions. Application of orthogonal plane partitions; Equivalence of two orientations; Estimation on the needed transformation of 4-cycle reversals.
ACCESSION #
5761792

 

Related Articles

  • Values and potential of games with cooperation structure. Bilbao, Jesús-Mario // International Journal of Game Theory;1998, Vol. 27 Issue 1, p131 

    Abstract. Games with cooperation structure are cooperative games with a family of feasible coalitions, that describes which coalitions can negotiate in the game. We study a model of cooperation structure and the corresponding restricted game, in which the feasible coalitions are those belonging...

  • A geometric characterisation of the blocks of the Brauer algebra. Cox, Anton; De Visscher, Maud; Martin, Paul // Journal of the London Mathematical Society;Oct2009, Vol. 80 Issue 2, p471 

    We give a geometric description of the blocks of the Brauer algebra in characteristic zero as orbits of the Weyl group of type Dn. We show how the corresponding affine Weyl group controls the block decomposition of the Brauer algebra in positive characteristic, with orbits corresponding to...

  • A Note on Blockers in Posets. Björner, Anders; Hultman, Axel // Annals of Combinatorics;2004, Vol. 8 Issue 2, p123 

    The blocker A* of an antichain A in a finite poset P is the set of elements minimal with the property of having with each member of A a common predecessor. The following is done: (1) The posets P for which A** = A for all antichains are characterized. (2) The blocker A* of a symmetric antichain...

  • EMBEDDING THE DUAL COMPLEX OF HYPER-RECTANGULAR PARTITIONS. Kerber, Michael // Journal of Computational Geometry; 

    A rectangular partition is the partition of an (axis-aligned) rectangle into interior-disjoint rectangles. We ask whether a rectangular partition permits a "nice" drawing of its dual, that is, a straight-line embedding of it such that each dual vertex is placed into the rectangle that it...

  • Very Colorful Theorems. Arocha, Jorge L.; Bárány, Imre; Bracho, Javier; Fabila, Ruy; Montejano, Luis // Discrete & Computational Geometry;Sep2009, Vol. 42 Issue 2, p142 

    We prove several colorful generalizations of classical theorems in discrete geometry. Moreover, the colorful generalization of Kirchberger’s theorem gives a generalization of the theorem of Tverberg on non-separated partitions.

  • Hyper-reguli and non-André quasi-subgeometry partitions of projective spaces Hyper-reguli and non-André quasi-subgeometry partitions of projective spaces. Johnson, Norman L. // Journal of Geometry;2003, Vol. 78 Issue 1/2, p59 

    A question raised by Ostrom on the existence of hyper-reguli that are not André hyper-reguli is completely determined for hyper-reguli of order $q^{t}$ where t is composite. Various new types of ‘generalized André replacements’ are constructed that produce many new classes of...

  • Around Borsuk’s hypothesis. Raigorodskii, A. M. // Journal of Mathematical Sciences;Oct2008, Vol. 154 Issue 4, p604 

    The article presents Karol Borsuk's hypothesis which states that every bounded set in Rn admits partition into n + 1 parts of smaller diameter. According to the author, there were many considerations supporting the hypothesis. The author adds that it would have given topologist an alternative...

  • STATIONARY PARTITIONS AND PALM PROBABILITIES. Last, G�nter // Advances in Applied Probability;Sep2006, Vol. 38 Issue 3, p602 

    A stationary partition based on a stationary point process N in Rd is an Rd-valued random field p = {,(x) : x ? Rd} such that both p(y) ? N for each y E? Rd and the random partition { { y ? Rd : p(y) = x}: x ? N} is stationary jointly with N. Stationary partitions may be considered as general...

  • ON A CURIOUS PROPERTY OF BELL NUMBERS. SUN, ZHI-WEI; ZAGIER, DON // Bulletin of the Australian Mathematical Society;Aug2011, Vol. 84 Issue 1, p153 

    In this paper we derive congruences expressing Bell numbers and derangement numbers in terms of each other modulo any prime.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics